advertisement
Question
Posted by: Anna | 2004/11/29

Onseker

Ek het bietjie raad nodig. Ek was in Augustus so 2 weke laat gewees. Toe ek begin het was ek amper 'n maand aan een gewees. Ek is toe later Dr toe gewees en hy het vir my 'n pil gegee sodat dit kan stop hy het my ook op die pil gesit en gese dat dit my sal help. Ek is nou elke maand, maar nou het ek hierdie naarheid wat ek in die middag kry. Ek wil weet wat is die kans dat 'n mens swanger kan wees. Ek en my ou is nie intiem nie ons help mekaar maar net uit (vinnger soos hulle sal se).

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are not having intercourse, it is not likely that you are pregnant.
The Pill can cause nausea. Try taking it at night.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement